# SDR CA000110059

- Difficulty date: December 31, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 42,469 hours
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: 3032651
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR EXPRESSES THAT OEM INSERT REPAIR TO T/EDGES OF VANESDOES NOT LAST AND CAUSES SIGNIFICANT DAMAGE TO ENGINE.
